# SDR 2010FA0000296

- Difficulty date: April 7, 2010
- Submitted: April 7, 2010
- Operation: General aviation
- Aircraft: N59LS
- Make and model: Beech 95
- Aircraft serial: TD533
- Aircraft time: 8,162 hours
- Engine: Lyc AEIO360*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Line
- Condition: Split
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT, SHUTDOWN THE RT ENGINE DUE TO OIL LOSS. AN INITIAL ASSESSMENT OF THE CAUSE WAS DUE TO THE ONE OF THE OIL LINE FROM THE OIL COOLER APPEARED TO SPLIT WHERE IT WAS ROUTED TO CLOSE TO AN EXHAUST MANIFOLD.
